Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    6016

Upsetting news

x.Kiki.x

181 views

Today I just got a call from my dermatologist, she said get off Accutane. I said I already took myself off of it after 4 months and a half. She told me good because my blood test came back and my liver is horrible. So now I have a problem. Ive been drinking tons of water. Ive almost fainted a bunch of times, 1 time I fainted today was in the shower. Luckily I didnt get hurt.

My skin is looking HOT :(

I love it. Its definatly worth the pain.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×